# SDR SWAA2021070892570

- Difficulty date: July 8, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N8732S
- Make and model: Boeing 737-8
- Aircraft serial: 42551
- Aircraft time: 783 hours, 1,623 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASHLIGHT INOP / R/R FLASH LIGHT PER 25-64-00. OPS CK
